Jump to content
Important Survey - Please Participate ×

migraines


[nh...]

Recommended Posts

I'm so sorry to hear about your migraines. As a fellow migraine sufferer, I can completely relate. I drop every 2 weeks and without fail, I will have worsening symptoms of my migraines for a few days. The good news is that yes, you will eventually get a break. Even Dr. Ashton says that whatever kind of ailment you have will come out and be in full force during withdrawal.  For me, stretching a lot helps, especially if you can get someone to help you and push a little bit. Physical therapy and chiropractic also help. I'm also on a tricyclic antidepressant that is used as.a preventative for my migraines. I'm not suggesting you go on any other medication, just speaking from my own experience,  sometimes the anti anxiety part of the antidepressants help with some withdrawal symptoms.

 

I'll be praying for you to get some relief!

Link to comment
Share on other sites

Ok that sounds pretty similar. My headaches start in the back of my head on the left side, goes down my neck into my left shoulder. I'm 35 and feel 85 lol
Link to comment
Share on other sites

×
×
  • Create New...